IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Positive solutions to operator equations AXB=C
Autor/es:
MAR√ćA CELESTE GONZALEZ; M. LAURA ARIAS
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Año: 2010 vol. 433 p. 1194 - 1194
ISSN:
0024-3795
Resumen:
The operator equation AXB = C has been studied by severalauthors, but under the extra condition that the operators A andB have closed range. In this article, we present different resultsregarding the existence of solution and also the existence of positivesolution to AXB = C without this extra hypothesis.